MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C0R39,KII15X150MM Z-THR OPT SEP SYS 6/BX; GCJ

APPLIED MEDICAL RESOURCES C0R39,KII15X150MM Z-THR OPT SEP SYS 6/BX; GCJ
Model Number 16
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/10/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event product was not returned to applied medical for evaluation.The likely root cause of the damage to the seal is an instrument.Applied medical's instructions for use states that "extra care should be used when inserting angular and asymmetrical instruments, such as 'j' hooks and clip appliers.All instruments should be centered axially when inserted through the seal to prevent tearing." applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.This report is being filed as a result of a re-review of applied medical complaints received between june 1, 2014 and may 31, 2016.This retrospective review was associated with a quality management system (qms) compliance action plan developed and presented to fda to address an april 10, 2015 warning letter.Applied medical has revised its mdr reporting criteria to be more conservative and has improved complaint handling and mdr reporting processes.The reviews ensured that recent reportable events were appropriately identified and reported to the designated regulatory authority(ies).This report, which represents the initial and final reports combined, is being submitted based on the findings of that retrospective review.In accordance with 21 cfr 803.56, if additional information is obtained which was not known or was not available when this report was submitted, then a supplemental report will be submitted to the fda.
 
Event or Problem Description
Procedure performed unknown - "during the procedure, the surgeons saw a piece of dark-coloured material inside the patient and removed during the surgery.After examination of the specimen (black rubber), they found the source.It came from the inside of the head of the trocar.The customer has the event sample but cannot be sent to (b)(4) because our current procedures mean we cannot accept contaminated product into our facility." patient status - "no adverse outcomes reported.".

Brand Name
C0R39,KII15X150MM Z-THR OPT SEP SYS 6/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6372207
Report Number2027111-2017-01228
Device Sequence Number769148
Product Code GCJ
UDI-Device Identifier00607915116446
UDI-Public(01)00607915116446(17)180428(30)01(10)1245634
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
16
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2018
Device Model Number16
Device Catalogue Number16
Device Lot Number1245634
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2015
Initial Report FDA Received Date03/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1